Alert archive / Oregon / River Flood Warnings in 2017
River Flood Warning 9, NWS Pendleton, OR
NWS Pendleton, OR issued this river flood warning at Mar 19, 2017, 11:46 AM PDT for Wheeler County, Oregon. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2017, 11:46 AM PDT (18:46 UTC)
- Expired
- Mar 27, 2017, 2:45 PM PDT
- In force
- 8 days
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wheeler County, OR
The radar
The Pendleton radar (KPDT), 145 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point John Day River at Service Creek (SERO3).
- Action stage
- 10 ft
- Minor stage
- 11.5 ft
- Moderate stage
- 12.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14046500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
867 WGUS46 KPDT 191846 FLWPDT BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 1146 AM PDT SUN MAR 19 2017 ...The National Weather Service in Pendleton has issued a flood warning for the following rivers in Oregon... John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. && ORC069-200646- /O.NEW.KPDT.FL.W.0009.170319T1846Z-170327T2145Z/ /SERO3.1.ER.170319T1535Z.170324T0000Z.170327T1545Z.NO/ 1146 AM PDT SUN MAR 19 2017 The National Weather Service in Pendleton has issued a * Flood Warning for The John Day River at Service Creek. * until Monday March 27...or until the warning is cancelled. * At10:30 AM Sunday, the stage was 11.7 feet. * Flood stage is 11.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 12.3 feet by Thursday afternoon. The river will fall below flood stage Monday morning. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
10 follow-up statements
961 WGUS86 KPDT 200541 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1040 PM PDT SUN MAR 19 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC069-201740- /O.EXT.KPDT.FL.W.0009.000000T0000Z-170328T0920Z/ /SERO3.2.ER.170319T1535Z.170324T0000Z.170328T0320Z.NO/ 1040 PM PDT SUN MAR 19 2017 The Flood Warning continues for The John Day River at Service Creek. * until Tuesday March 28. * At 9:30 PM Sunday, the stage was 12.0 feet. * Flood stage is 11.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The river will continue rising to near 13.2 feet by Thursday afternoon. The river will fall below flood stage Monday evening. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$ ORC063-WAC003-201740- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170327T1112Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170327T0512Z.NO/ 1040 PM PDT SUN MAR 19 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Monday March 27. * At10:00 PM Sunday, the stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 10.8 feet by late Thursday morning. The river will fall below flood stage Sunday before midnight. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$
792 WGUS86 KPDT 201757 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1057 AM PDT MON MAR 20 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-210557- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170322T0809Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170322T0209Z.NO/ 1057 AM PDT MON MAR 20 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until late Tuesday night. * At 10:00 AM Monday, the stage was 10.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will remain around 10 feet through Tuesday and then fall below flood stage Tuesday night. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-210557- /O.EXT.KPDT.FL.W.0009.000000T0000Z-170326T2031Z/ /SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1431Z.NO/ 1057 AM PDT MON MAR 20 2017 The Flood Warning continues for The John Day River at Service Creek. * until Sunday afternoon. * At 10:30 AM Monday, the stage was 11.4 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Wednesday early afternoon and continue to rise to near 12.1 feet by Thursday afternoon. The river will fall below flood stage by Sunday morning. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
090 WGUS86 KPDT 210408 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 908 PM PDT MON MAR 20 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties ...The Flood Warning continues for the following rivers in Oregon.. John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-211608- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170326T1358Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0758Z.NO/ 908 PM PDT MON MAR 20 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Sunday morning. * At 8:00 PM Monday, the stage was 9.9 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by tomorrow late morning and continue to rise to near 10.5 feet by Thursday morning. The river will fall below flood stage by early Sunday morning. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-211608- /O.CON.KPDT.FL.W.0009.000000T0000Z-170326T2031Z/ /SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1431Z.NO/ 908 PM PDT MON MAR 20 2017 The Flood Warning continues for The John Day River at Service Creek. * until Sunday afternoon. * At 8:30 PM Monday, the stage was 11.0 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Wednesday early afternoon and continue to rise to near 12.1 feet by Thursday afternoon. The river will fall below flood stage by Sunday morning. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
510 WGUS86 KPDT 211458 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 758 AM PDT TUE MAR 21 2017 ...The Flood Warning continues for the following rivers in Oregon... John Day River at Service Creek affecting Wheeler County ...The Flood Warning continues for the following rivers in Oregon... Washington.. Grande Ronde River at Troy affecting Wallowa and Asotin Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-220258- /O.CON.KPDT.FL.W.0004.000000T0000Z-170326T1358Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0758Z.NO/ 758 AM PDT TUE MAR 21 2017 The Flood Warning continues for The Grande Ronde River at Troy. * through the week. * At 7:00 AM Tuesday, the stage was 9.7 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 10.5 feet by Thursday morning. The river will fall below flood stage by early Sunday morning. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-220258- /O.EXT.KPDT.FL.W.0009.000000T0000Z-170326T1649Z/ /SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1049Z.NO/ 758 AM PDT TUE MAR 21 2017 The Flood Warning continues for The John Day River at Service Creek. * until Sunday morning. * At 7:30 AM Tuesday, the stage was 10.5 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Wednesday afternoon and continue to rise to near 12.0 feet by late Thursday morning. The river will fall below flood stage by Sunday morning. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
216 WGUS86 KPDT 212113 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 213 PM PDT TUE MAR 21 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-220913- /O.EXT.KPDT.FL.W.0004.000000T0000Z-000000T0000Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.000000T0000Z.NO/ 213 PM PDT TUE MAR 21 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Thursday night. * At 2:00 PM Tuesday, the stage was 9.4 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Wednesday late morning and continue to rise to near 10.4 feet by Thursday afternoon. The river is expected to fall below flood stage Thursday night. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-220913- /O.EXT.KPDT.FL.W.0009.000000T0000Z-000000T0000Z/ /SERO3.1.ER.170319T1535Z.170331T1200Z.000000T0000Z.NO/ 213 PM PDT TUE MAR 21 2017 The Flood Warning continues for The John Day River at Service Creek. * until Saturday. * At 1:30 PM Tuesday, the stage was 10.6 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Wednesday night and continue to rise to near 12.3 feet by Friday morning. The river is expected to fall below flood stage on Saturday. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
420 WGUS86 KPDT 220853 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 153 AM PDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington.. Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-222053- /O.CON.KPDT.FL.W.0004.000000T0000Z-000000T0000Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.000000T0000Z.NO/ 153 AM PDT WED MAR 22 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until further notice. * At 1:00 AM Wednesday, the stage was 9.8 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 10.4 feet by Thursday afternoon. additional rises are possible thereafter. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-222053- /O.CON.KPDT.FL.W.0009.000000T0000Z-000000T0000Z/ /SERO3.1.ER.170319T1535Z.170331T1200Z.000000T0000Z.NO/ 153 AM PDT WED MAR 22 2017 The Flood Warning continues for The John Day River at Service Creek. * until further notice. * At 1:30 AM Wednesday, the stage was 10.5 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by after midnight tomorrow and continue to rise to near 12.3 feet by Friday morning. additional rises are possible thereafter. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
906 WGUS86 KPDT 221548 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 848 AM PDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-230348- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170328T2017Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1417Z.NO/ 848 AM PDT WED MAR 22 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Tuesday afternoon. * At 8:00 AM Wednesday, the stage was 9.8 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early Thursday morning and remain around this level through Friday. The river will continue to rise to near 10.3 feet by Saturday afternoon. The river will fall below flood stage by Tuesday morning. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-230348- /O.EXT.KPDT.FL.W.0009.000000T0000Z-170329T0455Z/ /SERO3.1.ER.170319T1535Z.170326T0600Z.170328T2255Z.NO/ 848 AM PDT WED MAR 22 2017 The Flood Warning continues for The John Day River at Service Creek. * until Tuesday evening. * At 8:30 AM Wednesday, the stage was 10.6 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise back above flood stage by Thursday afternoon and continue to rise to near 12.4 feet by Saturday before midnight. The river will fall below flood stage by Tuesday afternoon. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
032 WGUS86 KPDT 230125 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 625 PM PDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington.. Grande Ronde River at Troy affecting Wallowa and Asotin Counties John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-231325- /O.CON.KPDT.FL.W.0004.000000T0000Z-170328T2017Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1417Z.NO/ 625 PM PDT WED MAR 22 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Tuesday March 28. * At 6:00 PM Wednesday, the stage was 9.6 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 10.3 feet by Saturday afternoon. The river will fall below flood stage by Tuesday morning. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-231325- /O.EXT.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/ /SERO3.1.ER.170319T1535Z.170326T0600Z.170329T0319Z.NO/ 625 PM PDT WED MAR 22 2017 The Flood Warning continues for The John Day River at Service Creek. * until Wednesday March 29. * At 5:30 PM Wednesday, the stage was 10.8 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 12.5 feet by Saturday before midnight. The river will fall below flood stage by Tuesday evening. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
282 WGUS86 KPDT 231007 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 307 AM PDT THU MAR 23 2017 ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties ...The Flood Warning continues for the following rivers in Oregon.. John Day River at Service Creek affecting Wheeler County PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-232207- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170328T1908Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1308Z.NO/ 307 AM PDT THU MAR 23 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until Tuesday afternoon. * At 3:00 AM Thursday, the stage was 9.7 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 10.3 feet by Saturday afternoon. The river will fall below flood stage by Tuesday morning. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-232207- /O.CON.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/ /SERO3.1.ER.170319T1535Z.170326T0600Z.170329T0319Z.NO/ 307 AM PDT THU MAR 23 2017 The Flood Warning continues for The John Day River at Service Creek. * until late Tuesday night. * At 2:30 AM Thursday, the stage was 10.6 feet. * Flood stage is 11.5 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 12.5 feet by Saturday before midnight. The river will fall below flood stage by Tuesday evening. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
887 WGUS86 KPDT 231824 FLSPDT FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 1124 AM PDT THU MAR 23 2017 ...The Flood Warning is cancelled for the following rivers in Oregon... John Day River at Service Creek affecting Wheeler County ...The Flood Warning continues for the following rivers in Oregon... Washington... Grande Ronde River at Troy affecting Wallowa and Asotin Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown. Never drive cars...trucks or sport utility vehicles through flooded areas. The water may be too deep to allow for safe passage. As little as one foot of water on the road can move most vehicles off the road. Additional information is available at: weather.gov/Pendleton && ORC063-WAC003-240624- /O.EXT.KPDT.FL.W.0004.000000T0000Z-170326T0855Z/ /TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0255Z.NO/ 1124 AM PDT THU MAR 23 2017 The Flood Warning continues for The Grande Ronde River at Troy. * until late Saturday night. * At 11:00 AM Thursday, the stage was 9.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday early afternoon and continue to rise to near 10.0 feet by Saturday afternoon. The river will fall below flood stage by Saturday evening. && LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727 $$ ORC069-231854- /O.CAN.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/ /SERO3.N.ER.170319T1535Z.000000T0000Z.000000T0000Z.NO/ 1124 AM PDT THU MAR 23 2017 The Flood Warning is cancelled for The John Day River at Service Creek. * At 10:30 AM Thursday, the stage was 10.3 feet. * Flood stage is 11.5 feet. * Forecast...The river will continue to decrease today, but will rise to near 11 feet again Saturday night. The river is not expected to rise above flood stage at this time. && LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Mar 19, 10:29 AM PDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 19, 10:29 AM PDT, 1 hour 17 minutes before
Area Forecast Discussion...Updated National Weather Service Pendleton OR 1029 AM PDT Sun Mar 19 2017 Updated aviation discussion .SHORT TERM...Morning update...Weak high pressure will be over the area today, though yesterday's cold front has stalled across southeast and south-central Oregon. Much of the area will see fair and dry conditions with mostly sunny to partly cloudy skies. There will be isolated to scattered showers over portions of Deschutes, Crook, Grant and Wallowa counties due to the proximity of the stalled front. May be enough instability for a stray lightning strike in southern Grant county, and in southeast Crook and Deschutes counties. Updates this morning focused on adjusting shower forecasts and to add a slight chance mention of thunder where indicated above. Also adjusted sky cover and some wind and temp forecasts. 90 .LONG TERM...Previous Discussion...Multiple systems will move through WA and OR during this period. The confidence in the general pattern is becoming higher, but the timing of individual waves moving through the troughs remains uncertain. An deep offshore upper trough is expected to gradually weaken and shift east Tuesday through Thursday morning. The waves rotating around the trough will provide abundant moisture and diffluent flow aloft for rain showers Tuesday and Wednesday morning. A few thunderstorms are possible Tuesday afternoon and evening due to marginal cape and steep lapse rates. The associated cold front will move through eastern WA and OR Wednesday with rain and high mountain snow showers. The upper level trough will keep showers over eastern WA and OR Wednesday and Thursday though rain shadowing will limit pops in the Lower Columbia Basin behind the front. Another trough then will move toward the coast Thursday night and Friday. && .AVIATION...18Z TAFs...VFR conditions will continue for the next 24 hours. Today will have few-scattered clouds at 4K-7K feet AGL and Scattered to broken at 20K feet AGL. KBDN will have broken ceilings at 1500-2000 feet AGL for a couple more hours before clearing around 20Z. Ceilings will increase to broken to overcast tonight as a front moves north into the area. KBDN and KRDM will have VCSH after 04Z and -SHRA with ceilings at 3K-5K feet AGL after 10Z. Showers with ceilings at 4K-6K feet AGL will be possible at other TAF sites except KYKM after 16Z. KYKM will remain dry until after 18Z with ceilings around 9K feet after 11Z. Winds will remain below 10 Kts for the next 24 hours. Perry && .PRELIMINARY POINT TEMPS/POPS... PDT 52 34 47 38 / 0 10 40 60 ALW 53 37 49 42 / 0 10 30 60 PSC 55 34 50 40 / 0 0 30 60 YKM 56 31 51 37 / 0 0 20 50 HRI 55 34 50 39 / 0 10 40 60 ELN 52 28 47 35 / 0 0 20 50 RDM 52 32 47 37 / 10 30 50 60 LGD 53 36 50 41 / 10 20 50 60 GCD 53 38 50 40 / 30 30 60 60 DLS 56 37 48 38 / 0 10 40 70 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && 90/76/83
Nearby
River Flood Warnings in Oregon, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.